# SDR DALA2021100606110

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 25,659 hours, 9,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1973369) DURING INSPECTION FOUND FUSELAGE SKIN DAMAGE INCURRED BTWN FS 807-827 DIRECTLY OVERLYING S-24L. DAMAGE REPAIRED PER ER/A 594624-14.
